# SDR 07FDEA01769

- Difficulty date: May 14, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46621
- Aircraft time: 71,397 hours, 29,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE ON CAP ANGLES FOUND LIGHT SURFACE CORROSION.  REPAIRED IAW SRM 53-30-00 VOL 1 FIG 9.
